Stationary solutions for the Swift-Hohenberg equation in non-uniform backgrounds
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 3, pp. 321-330.
@article{AIHPA_1991__54_3_321_0,
     author = {Eckmann, J.-P. and Zamora, M.},
     title = {Stationary solutions for the {Swift-Hohenberg} equation in non-uniform backgrounds},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {321--330},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {3},
     year = {1991},
     zbl = {0850.76505},
     mrnumber = {1122657},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1991__54_3_321_0/}
}
TY  - JOUR
AU  - Eckmann, J.-P.
AU  - Zamora, M.
TI  - Stationary solutions for the Swift-Hohenberg equation in non-uniform backgrounds
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
DA  - 1991///
SP  - 321
EP  - 330
VL  - 54
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__54_3_321_0/
UR  - https://zbmath.org/?q=an%3A0850.76505
UR  - https://www.ams.org/mathscinet-getitem?mr=1122657
LA  - en
ID  - AIHPA_1991__54_3_321_0
ER  - 
%0 Journal Article
%A Eckmann, J.-P.
%A Zamora, M.
%T Stationary solutions for the Swift-Hohenberg equation in non-uniform backgrounds
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 321-330
%V 54
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1991__54_3_321_0
Eckmann, J.-P.; Zamora, M. Stationary solutions for the Swift-Hohenberg equation in non-uniform backgrounds. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 3, pp. 321-330. http://archive.numdam.org/item/AIHPA_1991__54_3_321_0/

[RP] H. Riecke and H.-G. Paap, Perfect Wave-Number Selection and Drifting Patterns in Ramped Taylor Vortex Flow, Phys. Rev. Lett., Vol. 59, 1987, pp. 2570-573.

[R] H. Riecke, Pattern Selection by Weakly Pinning Ramps, Europhys. Lett., Vol. 2, 1986, pp. 1-8.

[CE] P. Collet and J.-P. Eckmann, Instabilities and Fronts in Extended Systems, Princeton University Press, 1990. | MR | Zbl

[NAG] L. Ning, G. Ahlers and D.S. Cannell, Wave-Number Selection and Travelling Vortex Waves in Spatially Ramped Taylor-Couette Flow, Phys. Rev. Lett., Vol. 64, 1990, pp. 1235-1238.